# SDR AALA201905299009

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 26,584 hours, 9,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW. MAINTENANCE SERVICED ACCUMULATOR TO PROPER PRESSURE PER AMM TASK 52-10-00-614-001.
